Vaccinated Student Forced to Amputate his Leg, Later Dies of Blood Clots
A student who contracted blood clots after taking her second Corona Virus vaccine shot and her split leg was amputated has died of a hemorrhagic blow after brain cryosurgery.
Ketsiree Kongkaew, 20, a junior at Phangnga Community College, expired on Monday morning at Songklanagarind Hospital, Thai prophets announced on Tuesday. She had been treated initially with the Sinovac vaccine and then provided AstraZeneca as her next dose.
The junior had remained careless following the surgery and required a ventilator to exist. She was declared dead on Monday.
According to The Bangkok Post, the youthful lady admitted to the Songklanagarind Hospital had earlier separated her left leg after contracting blood coagulation following her next dose of COVID-19 vaccine.
Ketsiree Kongkaew Whole Story
Kongkaew had taken two distinct vaccine brands for her initial and second shots. Her initial dose was a Corona Virus vaccine produced by China’s Sinovac, and the other was from Oxford-AstraZeneca.
On Monday evening, her grandmom Harlia Kongkaew, 85, of Ban Thadan community in the Muang area of Phangnga, took the youthful woman’s body from Songkhlanagarind Hospital.
They moved by a rescue organization vehicle. The older lady has a small supermarket shop in Ban Thadan, and her granddaughter lives with her there.
Adul Chuthong, director of Muang Phangnga community, led regional officials and scholars in giving a moral guide to the older lady and other relatives. Ketsiree’s body was to be buried at Ban Bagan’s funeral ground in the Au Luk area.
After the function, the grandmother was to revert to her home on Koh Panyee in Phangnga province.
Anupong Thammarong, a scholar of Ketsiree from the identical community, announced a doctor from Songklanagarind Hospital had called the grandmom late on Friday evening, requesting approval to make surgery. The doctor replied Ketsiree had bleeding in her mind.
The brain injury that doctors tried to manage Monday appeared from the thrombolytic drugs she was using to handle blood clots said the journal said Anupong Thammarong, Kongkaew’s classmate.
Kongkaew first felt sick after getting her second shot of the Corona Virus vaccine on Aug 13. The scholar was accused of a fever and breast pains on Aug 16. At the moment, a doctor at the Phangnga Hospital diagnosed her with a bladder virus.
She was hastened back to the hospital after protesting about severe pain in her left leg. An X-ray later announced she had blood clots that needed an urgent operation.
Because of her situation, Kongkaew was transported to various hospitals before surgeons at the Songklanagrind Hospital determined to remove her leg. The doctors declared the mind hemorrhage was a side effect of the thrombolytic prescriptions applied to treat blood clots, Mr. Anupong stated.
Ketsiree was advised to have earlier experienced an intense arterial occlusion, or blockage of a leg vein, after taking the AstraZeneca vaccine as her second shot.
According to Jamras Khanadpol, manager of Phangnga Community College, she started feeling ill after her another shot on Aug 13.
She was accused of a fever and breast disorders three days later, her classmate Anupong stated. She continued to consult a doctor at Phangnga Hospital, who diagnosed her with a bladder virus.
As her disease proceeded to worsen, the hospital carried her to the better furnished Krabi Hospital, then to Songklanagarind Hospital in Hat Yai, where surgeons determined to remove her leg, Mr. Anupong stated.
The National Health Security Office has provided Ketsiree’s household economic support of 400,000 baht. It is yet unclear how the AstraZeneca Corona Virus vaccine shots make few blood clots in some recipients.
Hence, investigators in Germany recommended that the two-step process required by the vaccine to initiate may be one of the reasons.
Please stay connected with us for such latest updates!